×

zbMATH — the first resource for mathematics

Essential boundary points. (English) Zbl 0133.03605

PDF BibTeX Cite
Full Text: DOI
References:
[1] Richard Arens, The maximal ideals of certain functions algebras, Pacific J. Math. 8 (1958), 641 – 648. · Zbl 0158.14003
[2] R. Creighton Buck, Bounded continuous functions on a locally compact space, Michigan Math. J. 5 (1958), 95 – 104. · Zbl 0087.31502
[3] T. Carleman, Sur les fonctions quasi-analytiques, Gauthier-Villars, Paris, 1926. · JFM 52.0255.02
[4] Walter Rudin, Some theorems on bounded analytic functions, Trans. Amer. Math. Soc. 78 (1955), 333 – 342. · Zbl 0064.31202
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.